Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 6

Settled polynomials over finite fields
Rafe Jones and Nigel Boston.
Proc. Amer. Math. Soc. 140 (2012), 1849-1863
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888174
Construction of singular rational surfaces of Picard number one with ample canonical divisor
DongSeon Hwang and JongHae Keum.
Proc. Amer. Math. Soc. 140 (2012), 1865-1879
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888175
Zeta determinant for double sequences of spectral type
M. Spreafico.
Proc. Amer. Math. Soc. 140 (2012), 1881-1896
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888176
On Gorenstein injectivity of top local cohomology modules
Takeshi Yoshizawa.
Proc. Amer. Math. Soc. 140 (2012), 1897-1907
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888177
Path count asymptotics and Stirling numbers
K. Petersen and A. Varchenko.
Proc. Amer. Math. Soc. 140 (2012), 1909-1919
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888178
On the Fourier coefficients of 2-dimensional vector-valued modular forms
Geoffrey Mason.
Proc. Amer. Math. Soc. 140 (2012), 1921-1930
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888179
The image and kernel of Atkin’s $U_{p}$ operator modulo $p$
Michael Dewar.
Proc. Amer. Math. Soc. 140 (2012), 1931-1938
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888180
On the linear independency of monoidal natural transformations
Kenichi Shimizu.
Proc. Amer. Math. Soc. 140 (2012), 1939-1946
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888181
Homeomorphisms between limbs of the Mandelbrot set
Dzmitry Dudko and Dierk Schleicher.
Proc. Amer. Math. Soc. 140 (2012), 1947-1956
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888182
On Lyapunov exponents of continuous Schrödinger cocycles over irrational rotations
Wen Huang and Yingfei Yi.
Proc. Amer. Math. Soc. 140 (2012), 1957-1962
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888183
Connectivity of Julia sets for Weierstrass elliptic functions on square lattices
Joshua J. Clemons.
Proc. Amer. Math. Soc. 140 (2012), 1963-1972
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888184
Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part
Raúl Ures.
Proc. Amer. Math. Soc. 140 (2012), 1973-1985
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888185
The rigidity of Dolbeault-type operators and symplectic circle actions
Ping Li.
Proc. Amer. Math. Soc. 140 (2012), 1987-1995
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888186
Syndetic sets and amenability
Vern I. Paulsen.
Proc. Amer. Math. Soc. 140 (2012), 1997-2001
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888187
On stable entire solutions of semi-linear elliptic equations with weights
Craig Cowan and Mostafa Fazly.
Proc. Amer. Math. Soc. 140 (2012), 2003-2012
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888188
Endpoint restriction estimates for the paraboloid over finite fields
Allison Lewko and Mark Lewko.
Proc. Amer. Math. Soc. 140 (2012), 2013-2028
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888189
The group of automorphisms of the spectral ball
Łukasz Kosiński.
Proc. Amer. Math. Soc. 140 (2012), 2029-2031
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888190
$A$-hypergeometric systems that come from geometry
Alan Adolphson and Steven Sperber.
Proc. Amer. Math. Soc. 140 (2012), 2033-2042
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888191
Chaotic solution for the Black-Scholes equation
Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein.
Proc. Amer. Math. Soc. 140 (2012), 2043-2052
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888192
Two classes of special functions using Fourier transforms of generalized ultraspherical and generalized Hermite polynomials
Mohammad Masjed-Jamei and Wolfram Koepf.
Proc. Amer. Math. Soc. 140 (2012), 2053-2063
Abstract, references and article information
Full-text PDF
MathSciNet review: 2888193
Semi-algebraic partition and basis of Borel-Moore homology of hyperplane arrangements
Ko-Ki Ito and Masahiko Yoshinaga.
Proc. Amer. Math. Soc. 140 (2012), 2065-2074
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888194
Basic hypergeometric functions and orthogonal Laurent polynomials
Marisa S. Costa, Eduardo Godoy, Regina L. Lamblém and A. Sri Ranga.
Proc. Amer. Math. Soc. 140 (2012), 2075-2089
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888195
A note on the cone restriction conjecture
Changxing Miao, Junyong Zhang and Jiqiang Zheng.
Proc. Amer. Math. Soc. 140 (2012), 2091-2102
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888196
Linear operators with wild dynamics
Jean-Matthieu Augé.
Proc. Amer. Math. Soc. 140 (2012), 2103-2116
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888197
Soliton solutions of the mean curvature flow and minimal hypersurfaces
Norbert Hungerbühler and Thomas Mettler.
Proc. Amer. Math. Soc. 140 (2012), 2117-2126
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888198
Isometries of the unitary group
Osamu Hatori and Lajos Molnár.
Proc. Amer. Math. Soc. 140 (2012), 2127-2140
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888199
Positive constrained minimizers for supercritical problems in the ball
Massimo Grossi and Benedetta Noris.
Proc. Amer. Math. Soc. 140 (2012), 2141-2154
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888200
The movement of a solid in an incompressible perfect fluid as a geodesic flow
Olivier Glass and Franck Sueur.
Proc. Amer. Math. Soc. 140 (2012), 2155-2168
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888201
Relations between metrics of almost positive curvature on the Gromoll-Meyer sphere
Owen Dearricott.
Proc. Amer. Math. Soc. 140 (2012), 2169-2178
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888202
A necessary and sufficient condition for Ricci shrinkers to have positive AVR
Bennett Chow, Peng Lu and Bo Yang.
Proc. Amer. Math. Soc. 140 (2012), 2179-2181
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888203
A moment estimate of the derivative process in rough path theory
Yuzuru Inahama.
Proc. Amer. Math. Soc. 140 (2012), 2183-2191
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2888204